MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET SMALLBORE TBG W/4 FEMALE LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET SMALLBORE TBG W/4 FEMALE LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 10015817
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that ext set smallbore tbg w/4 female ll was damaged.The following information was provided by the initial reporter: material no.: 10015817, lot no.: unknown.It was reported that there was cracking in a quadfuse set.
 
Additional Manufacturer Narrative
Investigation: no product or photo was returned by the customer.The customer complaint of damage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10015817 because a lot number was not provided by the customer.The root cause of this failure was not identified as no product was returned.H3 other text : see h.10.
 
Event or Problem Description
It was reported that ext set smallbore tbg w/4 female ll was damaged.The following information was provided by the initial reporter: material no.: 10015817 lot no.: unknown it was reported that there was cracking in a quadfuse set.

Brand Name
EXT SET SMALLBORE TBG W/4 FEMALE LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10694542
Report Number9616066-2020-20082
Device Sequence Number14345171
Product Code FPA
UDI-Device Identifier50885403234055
UDI-Public50885403234055
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10015817
Device Catalogue Number10015817
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date10/17/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;